# SDR AMTA200700212

- Difficulty date: April 30, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010301
- Part serial: 001112
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S CDU DISPLAY BLANK.  REMOVED AND REPLACED CAPTAINS CDU REF 34-61-01.  OPS CHECK GOOD.  (K)
